# SDR SWIA2020033149752

- Difficulty date: February 13, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO APPROX.Â€¦ FS.559.00+118 TO FS. 621.00 LEFT HAND LBL 27.00 FLOOR BEAM  HAS NUMEROUS SPOTS OF CORROSION  (MARKED)  (C CHECK) RO 3/27/2020    COMPLIED WITH REO FOR THE REMOVAL OF CORROSION FROM FLOOR BEAM FS. 559.00+118 TO FS. 621.00 LBL 27.
